# SDR HEEA073768

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 406040339105
- Part serial: 0960739
- Condition: Vibrates
- Location: Tail Rotor
- Component: T/R Driveshaft, 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH VIBRATION ON TAILBOOM. TO BE RETURNED TO VENDOR.  (J0162310-WA)
